Blending-type approximation by generalized Lupaş–Durrmeyer-type operators

Original Article


In this note, we present a Durrmeyer-type modification of generalized Lupaş operators depending on certain parameter \(\rho >0\). We establish quantitative asymptotic result, some direct results, weighted approximation and the order of convergence for the functions having a derivative equivalent with a function of bounded variation for these operators.


Positive approximation process Rate of convergence Steklov mean Bounded variation 

Mathematics Subject Classification

26A15 40A35 41A25 



The authors wishes to thank the referee for her/his suggestions which definitely improved the final form of this paper.


  1. 1.
    Acar, T.: Asymptotic formulas for generalized Szász-Mirakyan operators. Appl. Math. Comput. 263, 233–239 (2015)MathSciNetGoogle Scholar
  2. 2.
    Acar, T.: \((p, q)\)-Generalization of Szász–Mirakyan operators. Math. Meth. Appl. Sci. 39, 2685–2695 (2016)CrossRefMATHGoogle Scholar
  3. 3.
    Acar, T.: Quantitative \(q\)-Voronovskaya and \(q\)-Grüss-Voronovskaya-type results for \(q\)-Szász operators. Georgian Math. J. 23, 459–468 (2016)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Acar, T.: Rate of convegence for Ibragimov–Gadjiev–Durrmeyer operators. Demonstr. Math. 50, 119–129 (2017)MathSciNetMATHGoogle Scholar
  5. 5.
    Acar, T., Ulusoy, G.: Approximation by modified Szász–Durrmeyer operators. Period. Math. Hung. 72(72), 64–75 (2016)CrossRefMATHGoogle Scholar
  6. 6.
    Acar, T., Gupta, V., Aral, A.: Rate of convergence for generalized Szász operators. Bull. Math. Sci. 1, 99–113 (2011)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Agratini, O.: On a sequence of linear positive operators. Facta Univ. Ser. Math. Inf. 14, 41–48 (1999)MATHGoogle Scholar
  8. 8.
    Agrawal, P.N., Gupta, V., Kumar, A.S., Kajla, A.: Generalized Baskakov–Szász type operators. Appl. Math. Comput. 236, 311–324 (2014)MathSciNetMATHGoogle Scholar
  9. 9.
    Gairola, A.R., Deepmala, Mishra, L.N.: Rate of approximation by finite iterates of q-Durrmeyer operators. Proc. Natl. Acad. Sci. India A 86(2), 229–234 (2016)MathSciNetMATHGoogle Scholar
  10. 10.
    Govil, N.K., Gupta, V., Soybaş, D.: Certain new classes of Durrmeyer type operators. Appl. Math. Comput. 225, 195–203 (2013)MathSciNetMATHGoogle Scholar
  11. 11.
    Goyal, M., Kajla, A.: Blending-type approximation by generalized Lupaş-type operators, Bol. Soc. Mat. Mex. (2017)
  12. 12.
    Goyal, M., Gupta, V., Agrawal, P.N.: Quantitative convergence results for a family of hybrid operators. Appl. Math. Comput. 271, 893–904 (2015)MathSciNetGoogle Scholar
  13. 13.
    Gupta, V., Malik, N.: Genuine link Baskakov–Durrmeyer operators, Georgian Math. J. (2016)
  14. 14.
    Gupta, V., Rassias, ThM: Direct estimates for certain Szász type operators. Appl. Math. Comput. 251, 469–474 (2015)MathSciNetMATHGoogle Scholar
  15. 15.
    Gupta, V., Yadav, R.: On approximation of certain integral operators. Acta Math. Vietnam 39, 193–203 (2014)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Gupta, V., Rassias, ThM, Yadav, R.: Approximation by Lupaş-Beta integral operators. Appl. Math. Comput. 236, 19–26 (2014)MathSciNetMATHGoogle Scholar
  17. 17.
    Ibikli, E., Gadjieva, E.A.: The order of approximation of some unbounded function by the sequences of positive linear operators. Turk. J. Math. 19(3), 331–337 (1995)MathSciNetMATHGoogle Scholar
  18. 18.
    Ispir, N.: Rate of convergence of generalized rational type Baskakov operators. Math. Comput. Model. 46, 625–631 (2007)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Kajla, A., Agrawal, P.N.: Szász–Durrmeyer type operators based on Charlier polynomials. Appl. Math. Comput. 268, 1001–1014 (2015)MathSciNetMATHGoogle Scholar
  20. 20.
    Kajla, A., Acu, A.M., Agrawal, P.N.: Baskakov–Szász type operators based on inverse Pólya–Eggenberger distribution. Ann. Funct. Anal. 8, 106–123 (2017)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Lopez-Moreno, A.J.: Weighted simultaneous approximation with Baskakov type operators. Acta Math. Hung. 104(1–2), 143–151 (2004)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Lupaş, A.: The approximation by some positive linear operators. In: Müller, M.W., et al. (ed.) Proceedings of the International Dortmund Meeting on Approximation Theory. Akademie Verlag, Berlin, pp. 201–229 (1995)Google Scholar
  23. 23.
    Nowak, G.: Approximation properties for generalized \(q\)-Bernstein polynomials. J. Math. Anal. Appl. 350(1), 50–55 (2009)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Păltănea, R.: Modified Szász–Mirakjan operators of integral form. Carpathian J. Math. 24, 378–385 (2008)MATHGoogle Scholar
  25. 25.
    Srivastava, H.M., Gupta, V.: A certain family of summation–integral type operators. Math. Comput. Model. 37, 1307–1315 (2003)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Srivastava, H.M., Gupta, V.: Rate of convergence for the Bézier variant of the Bleimann–Butzer–Hahn operators. Appl. Math. Lett. 18, 849–857 (2005)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Srivastava, H.M., Finta, Z., Gupta, V.: Direct results for a certain family of summation–integral type operators. Appl. Math. Comput. 190, 449–457 (2007)MathSciNetMATHGoogle Scholar
  28. 28.
    Ulusoy, G., Acar, T.: \(q\)-Voronovskaya type theorems for \(q\)-Baskakov operators. Math. Meth. Appl. Sci. 39(12), 3391–3401 (2016)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Sociedad Matemática Mexicana 2018

Authors and Affiliations

  1. 1.Department of MathematicsCentral University of HaryanaHaryanaIndia
  2. 2.School of MathematicsThapar UniversityPatialaIndia

Personalised recommendations